MAUDE Adverse Event Report: AXOGEN CORPORATION AXOGUARD HA+NERVE PROTECTOR; NERVE CUFF

AXOGEN CORPORATION AXOGUARD HA+NERVE PROTECTOR; NERVE CUFF
Model Number AGHA48
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient underwent a cubital tunnel release surgery on (b)(6) 2024, during which a device was implanted.This device was later explanted following a subsequent surgery on (b)(6) 2025.A general complaint was filed with the axogen representative on (b)(6) 2025, noting that the patient experienced intense pain at the surgical site.Symptoms included pain indicative of compression on the nerve at the surgical site.No other information was shared and medical analysis is pending.
 
Additional Manufacturer Narrative
6 devices were implanted from this lot with no other complaints.

Brand Name
AXOGUARD HA+NERVE PROTECTOR
Common Device Name
NERVE CUFF
Manufacturer (Section D)
AXOGEN CORPORATION
tampa heights 111 w oak ave
tampa 33602
Manufacturer (Section G)
AXOGEN CORPORATION BURLESON
300 boone rd ste a3
burleson TX 76028
Manufacturer Contact
shravani shastry
tampa heights 111 w oak ave
tampa, FL 33602
MDR Report Key21861521
Report Number3017860045-2025-00002
Device Sequence Number4606716
Product Code JXI
UDI-Device Identifier10850828007142
UDI-Public10850828007142
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/10/2026
Device Model NumberAGHA48
Device Lot NumberLB1590869
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown